Alert archive / California / Special Marine Warnings in 2006
Special Marine Warning 2, NWS Eureka, CA
NWS Eureka, CA issued this special marine warning at Jan 1, 2006, 5:52 AM PST. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2006, 5:52 AM PST (13:52 UTC)
- Expired
- Jan 1, 2006, 6:45 AM PST
- In force
- 53 min
- Issued by
- NWS Eureka, CA
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this special marine warning went out at Dec 31, 9:23 PM PST, 8 hours 29 minutes earlier.
Area forecast discussion, Dec 31, 9:23 PM PST, 8 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 923 PM PST SAT DEC 31 2005 .SYNOPSIS...THE NEXT STORM SYSTEM WILL IMPACT THE REGION LATE TONIGHT...RESULTING IN A STORMY AND WINDY NEW YEARS DAY. PRECIPITATION WILL DIMINISH LATE SUNDAY NIGHT...ALTHOUGH SHOWERS WILL LINGER INTO MONDAY. A BRIEF BREAK IN THE UNSETTLED WEATHER IS SLATED FOR MONDAY NIGHT...WITH YET ANOTHER SYSTEM IMPACTING THE REGION ON TUESDAY. && .UPDATE...LATEST MODEL GUIDANCE AND SATELLITE SIGNATURES SUGGEST STORM FORCE WINDS ARE A GOOD POSSIBILITY FROM PT ST GEORGE SOUTHWARD TO CAPE MENDOCINO FROM 300 AM SUNDAY MORNING UNTIL ABOUT NOON SUNDAY. ANOTHER IMPRESSIVE DVLPG COLD OCCLUSION SYSTEM WITH A RAPIDLY DEEPENING ATTENDANT SURFACE LOW WAS POSITIONED NEAR 43N 136W AT 05Z. THE SURFACE LOW WILL CONTINUE TO DEEPEN AS IT MOVES INTO THE PACIFIC NW WATERS OVERNIGHT THROUGH SUNDAY MORNING. A WIND ADVISORY CURRENTLY REMAINS IN EFFECT FOR THE REDWOOD COAST AND THE N COAST INTERIOR FROM 4AM TO NOON SUNDAY. ALL RIVERS HAVE CRESTED. THE KLAMATH RIVER AT KLAMATH...THE EEL RIVER AT FERNBRIDGE...AND THE NAVARRO RIVER AT NAVARRO REMAIN ABOVE FLOOD STAGE TONIGHT BUT ARE RECEDING...AND ARE FORECAST TO DIP BELOW FLOOD STAGE SUNDAY. THE EEL RIVER AT SCOTIA FELL BELOW FLOOD STAGE EARLIER TODAY. DESPITE EXPECTED RAINS TONIGHT INTO SUNDAY...NO MAINSTEM RIVERS ARE EXPECTED TO RE-VISIT FLOOD STAGE. ANTICIPATED RAINFALL AMOUNTS WILL LIKELY SERVE TO SLOW THE RECESSION OF THE RIVERS BUT NOT CAUSE SIGNIFICANT RISES. LOCAL CREEKS AND STREAMS HOWEVER WILL BECOME SOMEWHAT AGGRAVATED SUNDAY WITH ADDITIONAL RAIN AMOUNTS OF 1 TO 1.5 INCHES. STRONG WINDS SUNDAY MORNING COUPLED WITH SATURATED SOILS WILL LIKELY RESULT IN MORE DOWNED TREES AND ADDITIONAL POWER OUTAGES ALONG THE REDWOOD COAST AND THE NORTH COAST INTERIOR...AS WELL AS WESTERN PORTIONS OF THE UPPER TRINITY REGION. && .DISCUSSION...ENJOY THE BRIEF LULL WHILE IT LASTS. NEXT SYSTEM OUT AROUND 41N/139W WILL APPROACH THE AREA OVERNIGHT. HAVE WEIGHTED THE FORECAST TOWARDS THE GFS WHICH BRINGS MID LEVEL ISENTROPIC LIFT TO MAINLY THE NORTHERN HALF OF THE FORECAST AREA BY 12Z SUNDAY. PRECIPITATION AMOUNTS IN THIS REGIME WILL BE RATHER LIGHT...WITH MOST AREAS UNLIKELY TO MEASURE MORE THAN A TENTH OF AN INCH BEFORE DAYBREAK. THIS WILL ALLOW THE CURRENT HYDROLOGIC SITUATION TO IMPROVE SLIGHTLY...ALTHOUGH MANY MAIN STEM RIVERS WILL REMAIN ABOVE FLOOD STAGE OWING TO THE IMPRESSIVE ANTECEDENT RAINFALL. WINDS WILL ALSO INCREASE LATE TONIGHT AS THE OFFSHORE TROUGH APPROACHES...WITH SUSTAINED WINDS LIKELY TO REACH ADVISORY CRITERIA LATE TONIGHT THROUGH THE MORNING HOURS TOMORROW ALONG THE COAST INTO THE NORTH COAST INTERIOR. THE EASTERLY COMPONENT TO THE WIND ALONG WITH SOMEWHAT COLDER AIR ALOFT WILL SEND SNOW LEVELS DOWN TO AROUND 4K FEET...WITH SIGNIFICANT ACCUMS LIKELY ABOVE 4500 FEET OR SO BEGINNING AROUND DAYBREAK. TOTAL SNOWFALL IN THIS AREA THROUGH SUNDAY NIGHT WILL LIKELY BE BETWEEN 12 AND 18 INCHES...WITH RAIN AMOUNTS AT LOWER ELEVATIONS AROUND 1 INCH AT THE COAST...AND TWO OR THREE TIMES THAT AMOUNT IN THE FAVORED HILLS. ENOUGH INSTABILITY WILL ALSO BE PRESENT TO WARRANT ISOLATED THUNDERSTORMS TOMORROW AFTERNOON OVER THE WATERS AND NEAR THE COAST. ALTHOUGH PRECIPITATION INTENSITY WILL DIMINISH LATE SUNDAY NIGHT...SHOWERS ARE LIKELY TO CONTINUE INTO MONDAY. MEDIUM RANGE SOLUTIONS HAVE BEEN HINTING AT A FLAT RIDGE BUILDING OVER THE AREA FOR MIDWEEK...BUT ALL INDICATIONS ARE THAT IF THIS WERE TO DEVELOP... IT WOULD INDEED BE TRANSITORY. IMPROVED CHANCES FOR PRECIPITATION ARRIVE ONCE AGAIN TOWARDS THE END OF THE WEEK. && .AVIATION...SEE TAFS AND TWEBS FOR DETAILS AND LATEST UPDATES. && .EKA...WATCHES/WARNINGS/ADVISORIES... ...STORM WARNING PT ST GEORGE TO PT ARENA 0-60NM 3 AM TO NOON SUNDAY. ...FLOOD WARNING REMAINS IN EFFECT FOR THE KLAMATH RIVER AT KLAMATH THROUGH EARLY SUNDAY MORNING. ...FLOOD WARNING REMAINS IN EFFECT FOR THE EEL RIVER AT FERNBRIDGE THROUGH SUNDAY AFTERNOON. ...FLOOD WARNING REMAINS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO THROUGH EARLY SUNDAY MORNING. ...FLOOD WARNING REMAINS IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND THROUGH THIS EVENING. ...WINTER STORM WARNING IN EFFECT FROM 6 AM SUNDAY TO 4 AM PST MONDAY FOR THE UPPER TRINITY RIVER. ...WIND ADVISORY IN EFFECT FROM 4 AM TO 12 PM PST SUNDAY FOR THE REDWOOD AND MENDOCINO COAST...AND NORTH COAST INTERIOR. ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM TO 2 PM PST SUNDAY FOR THE REDWOOD AND MENDOCINO COAST. ...HIGH SURF ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM PST MONDAY FOR THE REDWOOD AND MENDOCINO COAST. && UPDATE...COLBY SYNOPSIS/DSCN...BURGER VISIT US AT WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 31, 4:55 PM PST, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 455 PM PST SAT DEC 31 2005 CAZ001-020100- REDWOOD COAST- 455 PM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR THE KLAMATH RIVER AT KLAMATH. A FLOOD WARNING REMAINS IN EFFECT FOR THE EEL RIVER AT FERNBRIDGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLOOD WARNING REMAINS IN EFFECT FOR THE KLAMATH RIVER AT KLAMATH THROUGH EARLY SUNDAY MORNING. A FLOOD WARNING REMAINS IN EFFECT FOR THE EEL RIVER AT FERNBRIDGE THROUGH SUNDAY AFTERNOON. A WIND ADVISORY IS IN EFFECT FROM 4 AM TO 12 PM PST SUNDAY. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM 10 AM TO 2 PM PST SUNDAY. A HIGH SURF ADVISORY IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM PST MONDAY. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ002-020100- MENDOCINO COAST- 455 PM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLOOD WARNING REMAINS IN EFFECT FOR THE NAVARRO RIVER AT NAVARRO THROUGH EARLY SUNDAY MORNING. A WIND ADVISORY IS IN EFFECT FROM 4 AM TO 12 PM PST SUNDAY. A COASTAL FLOOD ADVISORY IS IN EFFECT FROM 10 AM TO 2 PM PST SUNDAY. A HIGH SURF ADVISORY IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM PST MONDAY. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ003-020100- NORTH COAST INTERIOR- 455 PM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND ADVISORY IS IN EFFECT FROM 4 AM TO 12 PM PST SUNDAY. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ076-020100- MENDOCINO INTERIOR- 455 PM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR THE RUSSIAN RIVER AT HOPLAND THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUD WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ004-020100- UPPER TRINITY RIVER- 455 PM PST SAT DEC 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUD WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTER STORM WARNING IS IN EFFECT FROM 6 AM SUNDAY TO 4 AM PST MONDAY. .SPOTTER INFORMATION STATEMENT...WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAB
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 12:42 AM PST | High Wind Warning | EKA | 9 hr | |
| Jan 1, 3:50 AM PST | Snow Advisory | EKA | 21 hr | |
| Jan 1, 5:30 AM PST | Special Marine Warning | EKA | 30 min | |
| Jan 1, 3:58 PM PST | Heavy Snow Warning | EKA | 9 hr |
Nearby
Special Marine Warnings in California, 2006Every special marine warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.